# SDR HEEA064669

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 70079H100F210
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE ASSY CHAFED AND KINKED.
